# SDR IPXA2021011964610

- Difficulty date: December 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C LT WING FIXED LEADING EDGE BEADED DOUBLER IS CRACKED BETWEEN STA XOS 789.6 TO 795.7.  REPAIRED CRACKED LT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN STA XOS 789.6 TO 795.7, IAW SRM 57-40-02 TREPAIR 15 FIG 205.  (MAJOR)
